Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diagnosed with mild left ventricular diastolic dysfunction caused by hypertension. Breathlessness and fatigue. Have hypothyroidism

Hello. I was just diagnosed with mild left ventricular diastolic dysfunction caused by hypertension. I do get out of breath easily and fatigue easily but no other symptoms. Is this early heart failure? Also I was also recently diagnosed with hyperparathyroidism. I have an appointment to see an endocrinologist next week. In doing research it seems likely that both the high blood pressure issues and left ventricular problems can be attributed to abnormal calcium levels. Could this be correct?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

     Blood pressure is responsible for the diastolic dysfunction. / Overt failure can result from hypertension, but breathlessness in you may suggest more of anxiety than pressure... You have not stated your personal habits, family history or co-morbidities, even age, gender...which could have an influence on the diagnosis and outcome...You have not even stated your actual pressure!
     In population studies low calcium is associated with high pressure...Hyperparathyroidism increases the calcium levels... The relations are not simple or direct / there is no cause for concern in your case. Wait for endocrinologist...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor